Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 27, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 2, 2014, 10:38 AM CDT for Monroe County, Illinois; Jefferson County, Saint Louis County, Missouri. It was in force for 52 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2014, 10:38 AM CDT (15:38 UTC)
- Expired
- Apr 2, 2014, 11:30 AM CDT
- In force
- 52 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Monroe County, IL, Jefferson County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 15:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 10:40 AM CDT | HAIL 1 | Hillsboro, MO | |
| Apr 2, 10:54 AM CDT | HAIL 0.5 | Barnhart, MO | |
| Apr 2, 10:55 AM CDT | HAIL 0.25 | Imperial, MO | |
| Apr 2, 10:56 AM CDT | HAIL 0.25 | Arnold, MO | |
| Apr 2, 11:00 AM CDT | HAIL 1 | Barnhart, MO | HAIL RANGED FROM 0.25 TO 1 INCH |
| Apr 2, 11:13 AM CDT | HAIL 0.7 | Columbia, IL | DIME SIZED HAIL COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 3.6 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1520 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -35 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
369
WUUS53 KLSX 021538
SVRLSX
ILC133-MOC099-189-021630-
/O.NEW.KLSX.SV.W.0027.140402T1538Z-140402T1630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1038 AM CDT WED APR 2 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1130 AM CDT
* AT 1035 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DITTMER...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...HILLSBORO...BYRNES MILL...HIGH RIDGE...MURPHY...ANTONIA...
FENTON...FESTUS...PEVELY...BARNHART...HERCULANEUM...CRYSTAL CITY...
SUNSET HILLS...ARNOLD...LAKESHIRE...OAKVILLE...MEHLVILLE...LEMAY...
COLUMBIA AND HOUSE SPRINGS.
THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 261 TO EXIT 274.
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3820 9078 3823 9078 3840 9074 3844 9074
3845 9073 3853 9073 3855 9027 3852 9026
3848 9021 3819 9015 3817 9075
TIME...MOT...LOC 1538Z 264DEG 40KT 3830 9063
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY3 follow-up statements
554
WWUS53 KLSX 021541
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT WED APR 2 2014
ILC133-MOC099-189-021630-
/O.CON.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1041 AM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
LOUIS...JEFFERSON AND WESTERN MONROE COUNTIES UNTIL 1130 AM CDT...
AT 1039 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CEDAR HILL...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS. QUARTER SIZE HAIL WAS REPORTED IN
HILLSBORO.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BYRNES MILL...HIGH RIDGE...MURPHY...ANTONIA...FENTON...FESTUS...
BARNHART...PEVELY...HERCULANEUM...CRYSTAL CITY...SUNSET HILLS...
ARNOLD...LAKESHIRE...OAKVILLE...MEHLVILLE...LEMAY...COLUMBIA...HOUSE
SPRINGS...VALMEYER AND FOUNTAIN.
THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE...MASTODON
HISTORIC SITE...ROUTE 66 STATE PARK AND SANDY CREEK COVERED BRIDGE
HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 44 FROM EXIT 261 TO EXIT 269.
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3820 9078 3823 9078 3840 9074 3844 9074
3845 9073 3853 9073 3855 9027 3852 9026
3848 9021 3819 9015 3817 9075
TIME...MOT...LOC 1541Z 264DEG 40KT 3830 9059
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY691
WWUS53 KLSX 021603
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 AM CDT WED APR 2 2014
ILC133-MOC099-189-021630-
/O.CON.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1103 AM CDT WED APR 2 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL
ST. LOUIS...NORTHEASTERN JEFFERSON AND WESTERN MONROE COUNTIES UNTIL
1130 AM CDT...
AT 1100 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR VALMEYER...
AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LEMAY...COLUMBIA...MADONNAVILLE...MAEYSTOWN...FOSTER POND...NEW
HANDOVER AND WARTBURG.
THIS WARNING INCLUDES GOV. DUNKLIN'S GRAVE HISTORIC SITE AND MASTODON
HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 55 IN MISSOURI FROM EXIT 174 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3854 9049 3855 9028 3855 9027 3852 9026
3848 9021 3819 9015 3818 9042
TIME...MOT...LOC 1603Z 264DEG 40KT 3832 9028
HAIL...1.00IN
WIND...60MPH
$$
KANOFSKY936
WWUS53 KLSX 021614
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1114 AM CDT WED APR 2 2014
ILC133-MOC099-189-021624-
/O.CAN.KLSX.SV.W.0027.000000T0000Z-140402T1630Z/
MONROE IL-JEFFERSON MO-ST. LOUIS MO-
1114 AM CDT WED APR 2 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ST. LOUIS...
NORTHEASTERN JEFFERSON AND WESTERN MONROE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE.
LAT...LON 3854 9049 3855 9028 3855 9027 3852 9026
3848 9021 3819 9015 3818 9042
TIME...MOT...LOC 1614Z 264DEG 40KT 3833 9012
$$
KANOFSKYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:57 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 2, 6:57 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 657 AM CDT Wed Apr 2 2014 .UPDATE: Issued at 654 AM CDT Wed Apr 2 2014 Updating the forecast for this morning based on latest radar trends. Will have categorical POPs march east along I-70 this morning as convection to our west as the low level jet continues to veer to the southwest. Could see an additional inch of rainfall along this corridor. CVKING && .SHORT TERM: (Through Tonight) Issued at 327 AM CDT Wed Apr 2 2014 Expect ongoing TSRA to continue to move ewd this morning and shud continue to back build into at least central MO if not further W into wrn MO thru at least sunrise. TSRA over ern KS shud lift enewd this morning and affect mainly the nrn half of the CWA. These storms shud move ewd out of the region by this afternoon. This shud leave the bulk of the afternoon, and perhaps the early evening, dry. A wrmfnt shud slowly lift nwd today, but clouds and precip will help slow the nwd progression. The nwd progression of this fnt will largely determine where the storms are likely to develop this evening. This will also determine svr potential this afternoon and tonight. Believe elevated storms will form this evening and persist overnight impacting the nrn half of the CWA. These storms shud have a large hail threat given available elevated CAPE and shear. S of the fnt, precip is more questionable. However, are some mdl solns that suggest TSRA developing upstream of the CWA and moving into the region overnight. Main question will be timing. The threat with these storms will trend more twd wind, but also include hail. Tilly .LONG TERM: (Thursday through Tuesday) Issued at 405 AM CDT Wed Apr 2 2014 Mdls continue to point to a widespread severe weather outbreak on Thursday. TSRA shud be ongoing at Thurs morning, mainly over the ern portions of the CWA. These storms shud move out of the region quickly, leaving the bulk of the day dry. TSRA shud develop just w of the CWA, or along the wrn fringes, late Thurs afternoon and move ewd into the area. Progd hodographs show initial mode shud be supercells, but shud eventually upscale into QLCS. Primary threats will be tornadoes and large hail given the 30+ kts of 0-1 km shear and SRH of 300+ Joules. This wud point to a threat of strong tornadoes this eve as the LLJ ramps up. While the primary threat will shift more twd damaging winds as storm mode changes to QLCS, tornadoes will still be a threat given the strong low level shear. Some question remains with sfc low track. Had originally discounted the NAM, but 06z cycle is closer to other solns. While the entire CWA will see a threat for svr wx Thurs night, believe the primary concern will be for the srn half of the CWA. Beyond Fri, cooler temps are expected. Generally trended twd a blend of guidance given mdl differences. However, mdls are in fairly good agreement with much cooler temps on Fri and Fri night. Have therefore trended cooler. Kept POPs in the extd in the low chance range given uncertainty. Tilly && .AVIATION: (For the 12z TAFs through 12z Thursday Morning) Issued at 624 AM CDT Wed Apr 2 2014 Active morning with IFR ceilings aligning north of I-70 from central MO to northern STL metro. This was also the track of the first round of showers and thunderstorms early this morning. Next round taking aim on the I-70 corridor currently entering central MO from KC area. Expect this to move east with rain along and north of I-70 through this morning. Forecast for the remainder of the late morning and afternoon is in question as model guidance offers many different solutions. Instead of blindly guessing have left forecast VFR and will let next shift look at 12Z guidance before adding additional rain chances along I-70. Have opted to add rain chances late tonight for KUIN given they should be north of the warm front and have a higher chance of seeing elevated convection. Specifics for KSTL: Narrow band of rain showers currently along Missouri River will give way to better rain coverage as complex of showers and storms over west central Missouri moves east. Can't rule out IFR conditions slipping south into the terminal complex given its current proximity. Will need to watch trends closely this morning and amend as needed. Should see a break in precipitation late this morning and afternoon. Warm front will try to lift north toward the terminal, but unsure if it will make it until late tonight. Have opted to keep forecast simple at this time and not add any additional groups for precipitation given low confidence of its evolution this afternoon and tonight. CVKING && .PRELIMINARY POINT TEMPS/POPS: Saint Louis 68 61 78 45 / 90 80 60 80 Quincy 54 50 71 38 / 80 80 60 80 Columbia 66 59 76 39 / 90 80 60 80 Jefferson City 68 61 76 40 / 80 80 60 80 Salem 66 61 75 52 / 80 80 60 80 Farmington 70 63 77 46 / 60 80 60 80 && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 2, 4:52 AM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 452 AM CDT WED APR 2 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-031200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 452 AM CDT WED APR 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE REGION THROUGH TONIGHT. SOME OF THE STORMS THIS AFTERNOON AND TONIGHT MAY BE SEVERE. THE PRIMARY THREAT WILL BE LARGE HAIL. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE EXPECTED ACROSS THE AREA AGAIN ON THURSDAY. SOME OF THE STORMS THURSDAY AFTERNOON AND OVERNIGHT MAY BE SEVERE. TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE POSSIBLE ON THURSDAY AND THURSDAY NIGHT. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...IF OBSERVED...TO THE NATIONAL WEATHER SERVICE. TILLY
In the hours before
Local storm report, Apr 2, 10:06 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1006 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM HAIL SULLIVAN 38.22N 91.17W
04/02/2014 E0.25 INCH FRANKLIN MO CO-OP OBSERVER
&&
DYELocal storm report, Apr 2, 10:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1005 AM HAIL JEFFERSON CITY 38.57N 92.19W
04/02/2014 E0.25 INCH COLE MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 2, 10:17 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1017 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 AM HAIL ST. CLAIR 38.35N 90.98W
04/02/2014 E1.25 INCH FRANKLIN MO TRAINED SPOTTER
HALF-DOLLAR SIZED HAIL AT I-44 AND U.S. HWY 47. ALSO...
SPOTTER NOTICED SLIGHT ROTATION OF A WALL CLOUD AT THIS
LOCATION.
&&
FUCHSLocal storm report, Apr 2, 10:20 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1020 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM HAIL ST. CLAIR 38.35N 90.98W
04/02/2014 E1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
FUCHSLocal storm report, Apr 2, 10:34 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1034 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL LONEDELL 38.31N 90.83W
04/02/2014 M1.00 INCH FRANKLIN MO TRAINED SPOTTER
&&
DYELocal storm report, Apr 2, 10:37 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1037 AM CDT WED APR 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1036 AM HAIL 8 NW DE SOTO 38.22N 90.66W
04/02/2014 M0.50 INCH JEFFERSON MO TRAINED SPOTTER
&&
DYEThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 10:51 AM CDT | Areal Flood Advisory | LSX | Macoupin, Madison, Monroe, Montgomery, Saint Clair | 26 days |
| Apr 2, 11:02 AM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 43 min |
| Apr 2, 12:55 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 50 min |
| Apr 2, 1:33 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 42 min |
| Apr 2, 2:12 PM CDT | Flash Flood Warning | LSX | Madison | 4 hr |
| Apr 2, 3:07 PM CDT | Flash Flood Watch | LSX | Bond, Calhoun, Clinton, Fayette, Greene, Jersey and 9 more | 37 hr |
| Apr 2, 7:13 AM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 47 min |
| Apr 2, 7:44 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 46 min |
| Apr 2, 8:26 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 49 min |
| Apr 2, 8:50 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 40 min |
| Apr 2, 9:47 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 43 min |
| Apr 2, 10:15 AM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson | 45 min |
| Apr 2, 12:13 PM CDT | Areal Flood Advisory | LSX | Lincoln, Saint Charles, Warren | 3 hr |
| Apr 2, 3:18 PM CDT | River Flood Warning | LSX | Saint Charles | 57 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.